# SDR DL76S030411

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 48,881 hours, 23,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31621
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED FROM A LIGHTNING STRIKE AT  FS 1219 AND STRINGER 3R.  THE DAMAGED SECTION OF SKIN WAS   REMOVED WITH A CUTOUT AND REPAIRED WITH 2 EXTERNAL          ALUMINUM REPAIR DOUBLERS.  THE UNDERLYING STRINGER WAS CUT  AND A NEW SECTION SPLICED IN PER B767-300 SRM.  THE REPAIR  WAS DOCUMENTED PER ER/A 384955-14.
